Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 85, NWS Green Bay, WI

November 26, 2015

NWS Green Bay, WI issued this small craft advisory at Nov 26, 2015, 10:09 AM CST. It took effect at Nov 26, 2015, 6:00 PM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2015, 10:09 AM CST (16:09 UTC)
In effect from
Nov 26, 2015, 6:00 PM CST
Expired
Nov 27, 2015, 8:33 PM CST
In force
27 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

575 
WHUS73 KGRB 261609
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1009 AM CST THU NOV 26 2015

LMZ541>543-270015-
/O.CAN.KGRB.SC.Y.0084.000000T0000Z-151126T1700Z/
/O.NEW.KGRB.SC.Y.0085.151127T0000Z-151127T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1009 AM CST THU NOV 26 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
3 PM CST FRIDAY.  

* SOUTH WINDS TODAY WILL BECOME NORTH AND INCREASE TO 15 TO 25 KTS
  BY EARLY EVENING. GALE FORCE GUSTS OF 35 KTS ARE POSSIBLE FRIDAY
  MORNING.

* WAVES BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-270015-
/O.NEW.KGRB.SC.Y.0085.151127T0000Z-151127T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1009 AM CST THU NOV 26 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
3 PM CST FRIDAY. 

* SOUTH WINDS TODAY WILL BECOME NORTH AND INCREASE TO 15 TO 25 KTS
  BY EARLY EVENING. GALE FORCE GUSTS OF 35 KTS ARE POSSIBLE FRIDAY
  MORNING.

* WAVES BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
530 
WHUS73 KGRB 262122
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
322 PM CST THU NOV 26 2015

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE...

.SOUTH WINDS WILL CONTINUE TO DECREASE...AS A COLD FRONT
APPROACHES THE AREA FROM THE NORTHWEST. WINDS WILL TURN TO THE
NORTH IN THE FRONTS WAKE AND BECOME GUSTY AGAIN OVERNIGHT. WAVES
WILL SUBSIDE FOR A TIME...BUT WILL BE ON THE INCREASE AGAIN
TONIGHT...RESULTING IN HAZARDOUS BOATING CONDITIONS FOR SMALL
CRAFT.

LMZ521-522-541>543-270530-
/O.CON.KGRB.SC.Y.0085.151127T0000Z-151127T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
322 PM CST THU NOV 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY...

* WINDS: NORTH WINDS WILL INCREASE TO 20 TO 25 KTS BY EARLY
  EVENING. GALE FORCE GUSTS OF 35 KTS ARE POSSIBLE FRIDAY MORNING.

* WAVES: WAVES WILL BUILD TO 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
953 
WHUS73 KGRB 270311
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
911 PM CST THU NOV 26 2015

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE...

.GUSTY NORTHERLY WINDS BEHIND A DEPARTING COLD FRONT WILL CONTINUE
FOR THE OVERNIGHT HOURS INTO FRIDAY. HIGHER WAVES WILL CONTINUE TO BUILD
INTO FRIDAY. WINDS AND WAVES WILL SLOWLY EASE BY FRIDAY EVENING.

LMZ521-522-541>543-271115-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-151127T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
911 PM CST THU NOV 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY...

* WINDS: NORTH WINDS OF 20 TO 25 KTS. GALE FORCE GUSTS OF 35 KTS
  ARE POSSIBLE FRIDAY MORNING.

* WAVES: WAVES WILL BUILD TO 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
037 
WHUS73 KGRB 271030
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
430 AM CST FRI NOV 27 2015

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE TODAY...

.GUSTY NORTHERLY WINDS BEHIND A DEPARTING COLD FRONT WILL
CONTINUE TODAY. WINDS AND WAVES WILL SLOWLY EASE THIS AFTERNOON
AND EVENING.

LMZ541>543-271830-
/O.EXT.KGRB.SC.Y.0085.000000T0000Z-151128T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
430 AM CST FRI NOV 27 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: NORTH WINDS OF 20 TO 25 KTS. GALE FORCE GUSTS OF 35 KTS POSSIBLE
  THIS MORNING.

* WAVES: WAVES 4 TO 7 FT...GRADUALLY SUBSIDING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-271830-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-151127T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
430 AM CST FRI NOV 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS: NORTH WINDS OF 15 TO 25 KTS. GALE FORCE GUSTS OF 35 KTS
  POSSIBLE THIS MORNING.

* WAVES: WAVES 4 TO 7 FT...GRADUALLY SUBSIDING THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
901 
WHUS73 KGRB 271550
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
950 AM CST FRI NOV 27 2015

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE TODAY...

.GUSTY NORTHERLY WINDS BEHIND A DEPARTING COLD FRONT WILL
CONTINUE TODAY. WINDS AND WAVES WILL SLOWLY EASE THIS AFTERNOON
AND EVENING.

LMZ521-522-272100-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-151127T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
950 AM CST FRI NOV 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS: NORTH WINDS OF 15 TO 25 KTS. GALE FORCE GUSTS OF 35 KTS 
  POSSIBLE THIS MORNING. 

* WAVES: WAVES 4 TO 7 FT...GRADUALLY SUBSIDING THIS AFTERNOON 
  AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-280000-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-151128T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
950 AM CST FRI NOV 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: NORTH WINDS OF 20 TO 25 KTS. GALE FORCE GUSTS OF 35 KTS 
  POSSIBLE THIS MORNING. 

* WAVES: WAVES 4 TO 7 FT...GRADUALLY SUBSIDING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
244 
WHUS73 KGRB 272103
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
303 PM CST FRI NOV 27 2015

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THROUGH EARLY
TONIGHT...

.GUSTY NORTHERLY WINDS BEHIND A DEPARTING COLD FRONT WILL
CONTINUE THROUGH EARLY TONIGHT...THEN SLOWLY EASE...AS HIGH
PRESSURE BUILDS IN FROM THE WEST.

LMZ521-522-272215-
/O.EXP.KGRB.SC.Y.0085.000000T0000Z-151127T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
303 PM CST FRI NOV 27 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...



$$

LMZ541>543-280300-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-151128T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
303 PM CST FRI NOV 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: NORTH WINDS OF 15 TO 20 KTS.

* WAVES: WAVES 3 TO 5 FT...GRADUALLY SUBSIDING BY EARLY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
511 
WHUS73 KGRB 280233
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
833 PM CST FRI NOV 27 2015

...WINDS AND WAVES HAVE SUBSIDED...


LMZ541>543-280345-
/O.CAN.KGRB.SC.Y.0085.000000T0000Z-151128T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
833 PM CST FRI NOV 27 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 5:04 AM CST, 5 hours 5 minutes earlier.

Area forecast discussion, Nov 26, 5:04 AM CST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
504 AM CST THU NOV 26 2015

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY AND TONIGHT
ISSUED AT 402 AM CST THU NOV 26 2015

PLENTY OF FORECAST CHALLENGES TODAY INTO TONIGHT DUE TO PCPN TYPE
AND CHANGEOVER TRENDS FOR THE THANKSGIVING TRAVEL.

FOR THE START THIS MORNING...AREA RADARS SHOW EXPANDING RAIN FROM
THE SOUTH. WILL HAVE A RAMP UP POP THIS MORNING BEFORE RAIN
BECOMES WIDESPREAD LATE MORNING INTO THE AFTERNOON. THE SURFACE
COLD FRONT AT 08Z EXTENDED FROM AROUND VILAS COUNTY MEANWHILE THE
LEADING EDGE OF THE COLD FRONT EXTENDED FROM VILAS COUNTY TO NEAR
LA CROSSE. COLDER IS LAGGING BEHIND THE FRONT SO ANTICIPATE THE
PCPN TYPE AT THE ONSET WILL BE RAIN. AS THE COLDER AIR SEEPS IN
FROM THE NORTH...PCPN TYPE WILL ALSO TURN FROM RAIN TO MIX AND
EVENTUALLY ALL SNOW LATER TODAY INTO TONIGHT.

BAROCLINC IS PROGGED TO BISECT THE AREA FROM AROUND AUW TO IMT
TOWARD 00Z AS THE RRQ REGION OF THE UPPER JET. ANTICIPATE A QUICK
TURN TO ALL SNOW AS THIS LARGE SCALE REGION SLIDES OVER. HOWEVER
BET QPF IS ALSO SLIDING TO THE EAST...SO WILL LIKELY HAVE A PERIOD
OF MODERATE SNOW WITH SLEET ON THE EDGE OF THIS HIGHER QPF REGION
STARTING LATE THIS AFTERNOON OVER NORTH CENTRAL WISCONSIN BEFORE
SPREADING SOUTHWARD INTO CENTRAL AND NORTHEAST WISCONSIN. ISSUED A
WINTER ADVISORY FOR A MIX OF SNOW ACCUMULATION AND SLEET...HOWEVER
THE PRIMARY ISSUE IS WET ROADS FREEZING AS TEMPERATURES FALL BELOW
FREEZING THIS EVENING. ITS POSSIBLE SOUTHERN AREAS OF OCONTO AND
MARINETTE COUNTIES MAY NEED TO BE ADDED TO THE ADVISORY...BUT THE
COLDER AIR IS SLOWER TO REACH EASTERN WISCONSIN THIS EVENING.
FORECAST SOUNDINGS SUGGEST THE SNOW GROWTH REGION IS DELAYED.
FOR AREAS SOUTH FOR THE ADVISORY..WILL ISSUE A SPS DUE TO A
CHANGEOVER MUCH LATER TONIGHT...OR AFTER MIDNIGHT.

.LONG TERM...FRIDAY THROUGH WEDNESDAY
ISSUED AT 402 AM CST THU NOV 26 2015

THE SYSTEM WILL CONTINUE TO MOVE AWAY FROM THE AREA ON FRIDAY.
WILL CONTINUE A SMALL CHANCE OF LIGHT SNOW EARLY IN THE DAY...
OTHERWISE CLOUDS WILL BE ON THE DECREASE DURING THE DAY.
GUSTY NORTHERLY WINDS WILL ALSO DIMINISH AS THE DAY PROGRESSES.
FOR FRIDAY NIGHT...CLEAR SKIES AND LIGHT WINDS...ALONG WITH A
FRESH SNOW PACK ACROSS THE NORTH WILL ALLOW TEMPERATURES TO
PLUMET...ESPECIALLY IN OUR TYPICAL COLDER LOCATIONS. OUR
TYPICAL COLD SPOTS COULD BE DOWN TO NEAR ZERO.

HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN FOR THE WEEKEND
INTO MONDAY. THE NEXT WEATHER MAKER WILL AFFECT THE AREA LATE
MONDAY INTO TUESDAY NIGHT AS CLOSED UPPER LOW AT 500MB MOVES
ACROSS THE CENTRAL UNITED STATES. THIS SYSTEM HAS THE POTENTIAL
FOR AN ACCUMULATING SNOWFALL...HOWEVER THE ECMWF IS MORE
AGGRESSIVE WITH WRAPPING WARM AIR INTO THE WESTERN GREAT LAKES
FOR MORE RAIN THAN SNOW AT THE ONSET OF THE SYSTEM. THE GFS WAS
SOMEWHAT COLDER AND WOULD HAVE MORE SNOW THAN RAIN AT THE ONSET
EXCEPT FOR MAYBE ACROSS NORTHEAST WISCONSIN WHERE LOW LEVEL WINDS
WOULD COME OFF THE WARMER WATERS OF LAKE MICHIGAN. THE SYSTEM
SHOULD EXIT THE REGION TUESDAY NIGHT...BRINGING AN END TO THE
PRECIPITATION.

BEYOND SATURDAY AND SUNDAY MORNING...TEMPERATURES WILL BE AT OR
ABOVE NORMAL NEXT WEEK.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 503 AM CST THU NOV 26 2015

CEILINGS AND VISIBILITIES WILL DETERIORATE INTO IFR/LIFR
CONDITIONS TODAY AS RAIN BECOMES WIDESPREAD. THE RAIN WILL MIX
WITH SLEET OR SNOW THEN CHANGE TO ALL SNOW FROM NORTH TO SOUTH
LATER TODAY INTO THIS EVENING OVER NORTH CENTRAL...CENTRAL
WISCONSIN AND LATE EVENING AND THEN LATER TONIGHT OVER NORTHEAST
WISCONSIN.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 2 AM CST
FRIDAY FOR WIZ013-020-021-031-035>037.

WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 2 AM CST
FRIDAY FOR WIZ010>012-018-019-030.
&&

SHORT TERM.....TDH
LONG TERM......ECKBERG
AVIATION.......TDH
Hazardous weather outlook, Nov 26, 9:05 AM CST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
905 AM CST THU NOV 26 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271515-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
905 AM CST THU NOV 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS TRAVEL IS LIKELY DUE TO SNOW AND SLEET ACROSS PORTIONS
OF NORTH CENTRAL...CENTRAL AND FAR NORTHEAST WISCONSIN THIS
AFTERNOON AND EVENING.

A MIX OF RAIN...SLEET AND SNOW IS EXPECTED TO BECOME MORE WIDESPREAD
ACROSS NORTH-CENTRAL WISCONSIN...AND CHANGE TO ALL SNOW IN THE
AFTERNOON.

RAIN OR DRIZZLE IS EXPECTED AT THE ONSET FOR THE REMAINDER OF THE
REGION. THE RAIN WILL BECOME MIXED WITH SLEET AND SNOW BEFORE
CHANGING OVER TO ALL SNOW THIS AFTERNOON OR EVENING AS AN AREA OF
LOW PRESSURE MOVES ACROSS THE WESTERN GREAT LAKES REGION. IT
APPEARS THAT MOST LOCATIONS WILL SEE 1 TO 3 INCHES OF SNOW...WITH
THE HIGHEST TOTALS EXPECTED TO THE NORTH AND WEST OF THE FOX
VALLEY. LOCALLY HIGHER AMOUNTS TO 4 INCHES ARE POSSIBLE. THERE IS
STILL SOME UNCERTAINTY ON HOW FAST THE COLD AIR WILL WORK INTO THE
REGION TO TURN THE MIXED PRECIPITATION TO SNOW...AND IF A LONGER
DURATION OF SLEET WILL LIMIT SNOWFALL TOTALS THIS EVENING...
THEREFORE SOME MINOR ADJUSTMENTS IN SNOWFALL TOTALS ARE STILL
POSSIBLE.

TEMPERATURES WILL FALL BELOW FREEZING OVER NORTH CENTRAL WISCONSIN
LATE THIS AFTERNOON AND OVER THE REST OF THE REGION TONIGHT...
CAUSING WET ROADS TO TURN ICY. HAZARDOUS TRAVEL CONDITIONS MAY
DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT SNOWFALL TOTALS OVER AN INCH...
AND ANY OCCURRENCES OF SLEET OR FREEZING RAIN.

LMZ521-522-541>543-271515-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
905 AM CST THU NOV 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NORTHERLY GALE GUSTS TO 35 KTS ARE POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NORTHERLY GALE GUSTS TO 35 KTS ARE POSSIBLE FRIDAY.

KIECKBUSCH

In the hours before

Special weather statement, Nov 26, 5:26 AM CST, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
526 AM CST THU NOV 26 2015

WIZ022-038>040-045-048>050-073-074-261800-
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
526 AM CST THU NOV 26 2015

...MIXED PRECIPITATION EXPECTED FOR THANKSGIVING NIGHT...

A STEADY RAIN IS EXPECTED THANKSGIVING DAY THAT WILL CONTINUE
INTO EARLY EVENING. IT IS EXPECTED TO CHANGE TO SLEET AND SNOW
LATER THIS EVENING...THEN TO MAINLY SNOW OVERNIGHT AS A COLD
FRONT SLIDES SOUTHWARD OVER THE AREA. AROUND AN INCH OF SNOW
ACCUMULATION IS POSSIBLE BY DAYBREAK FRIDAY.

IN ADDITION TO THE RAIN TODAY AND MIXED PRECIPITATION
TONIGHT...FALLING TEMPERATURES MAY CAUSE PREVIOUSLY WET ROADWAYS
TO TURN ICY...ESPECIALLY ON BRIDGES AND OVERPASSES AS NORTH WINDS
TURN BLUSTERY. THIS MAY LEAD TO LOCALLY HAZARDOUS TRAVEL
CONDITIONS TONIGHT. HOLIDAY TRAVELERS AND BLACK FRIDAY SHOPPERS
SHOULD MONITOR LATER FORECASTS.

TDH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 4:24 AM CSTWinter Weather AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Marathon, Marinette and 8 more22 hr

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.